PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Applications of regularized least squares to classification problems
Nicolò Cesa-Bianchi
Theoretical Computer Science Volume 382, Number 3, pp. 221-231, 2007.

Abstract

We survey a number of recent results concerning the behaviour of algorithms for learning classifiers based on the solution of a regularized least-squares problem.

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:3701
Deposited By:Nicolò Cesa-Bianchi
Deposited On:14 February 2008